# SDR KBM2003F00100

- Difficulty date: November 5, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 5,693 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 350A33215300
- Condition: Torn
- Location: Tail Rotor
- Part time: 1,235 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR HUB HINGE LAMINATED BEARING TORN AND RIPPED.  REPLAED WITH NEW BEARINGS.
